# SDR AALA202308163926

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 65,206 hours, 30,484 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA320742
- Part serial: 28407
- Condition: Cracked
- Location: Zone 200 - Fuse
- Part time: 23,509 hours, 13,228 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK LEFT HAND SLIDING WINDOW CRACKED ON TAXI. MAINTENANCE REPLACED SLIDING WINDOW PER AMM 56-12-11.
